MathSciNet Relay Station
MathSciNet bibliographic data
MR1377481 (97c:35081) 35K55 (35Q99 82C26)
Elliott, Charles M.; Garcke, Harald On the Cahn-Hilliard equation with degenerate mobility. SIAM J. Math. Anal. 27 (1996), no. 2, 404–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement